Vol 13, No 1 (2015)

April

Table of Contents

Articles

Operators on Hilbert Spaces of Sequences PDF
C. Shekha, B.S. Komal, M. Mursaleen 1 - 8
An Observation on Set-valued Contraction Mappings in Modular Metric Spaces PDF
Parin Chaipunya, Poom Kumam 9 - 17
Algorithm and Theorem on Student Activity Problems PDF
V. Longani, S. Buada, D. Samana 19 - 31
Connections between Various Subclasses of Planar Harmonic Mappings Involving Generalized Bessel Functions PDF
Saurabh Porwal 33 - 42
Coupled Coincidence Point Theorems for a $(\beta,g)$-$\psi$-Contractive Mapping in Partially Ordered $G$-Metric Spaces PDF
P. Charoensawan, C. Thangthong 43 - 61
All Maximal Clones of a Majority Reflexive Graph PDF
Udom Chotwattakawanit, Chawewan Rattanaprasert 63 - 68
An Iterative Shrinking Metric f-Projection Method for Finding a Common Fixed Point of Two Quasi Strict f-Pseudo-Contractions and Applications in Hilbert Spaces PDF
Kasamsuk Ungchittrakool, Duangkamon Kumtaeng 69 - 85
Some Properties of a subclass of Harmonic Univalent Functions defined by fractional calculus PDF
Saurabh Porwal 87 - 107
Properties of Attractive Points in CAT(0) Spaces PDF
K. Kunwai, A. Kaewkhao, W. Inthakon 109 - 121
Parameter estimation of one-dimensional Ito processes by LTDRM PDF
Piriya Prunglerdbuathong, Khamron Mekchay, Sanae Rujivan 123 - 136
On (m; n)-Regularity of Gamma-Semigroups PDF
Thawhat Changphas 137 - 145
Note on "Modified alpha-psi-Contractive Mappings with Applications" PDF
Maher Berzig, Erdal Karapinar 147 - 152
Applying the Reduced Differential Transform Method to Solve the Telegraph and Cahn-Hilliard Equations PDF
Mahmoud S. Rawashdeh, Nazek A. Obeidat 153 - 163
A Unified Local Convergence for Jarratt-type Methods in Banach Space under Weak Conditions PDF
Santhosh George, Ioannis K Argyros 165 - 176
Modules which are reduced over their endomorphism rings PDF
N. Agayev, Sait Halicioglu, A. Harmanci, B. Ungor 177 - 188
Constant on a Uniform Berry-Esseen Bound on a Closed Sphere via Stein's Method PDF
Dawud Thongtha 189 - 199
A New Generalization of Hermite Matrix Polynomials PDF
Bayram Cekim, Abdullah ALTIN 201 - 212
Factorisable Monoid of Generalized Hypersubstitutions of Type $\tau=(2)$ PDF
Ampika Boonmee, Sorasak Leeratanavalee 213 - 225
Periodic Behavior of Solutions of a Certain Piecewise Linear System of Difference Equations PDF
Wirot Tikjha, Somsri Jintanasonti, Yongwimon Lenbury 227 - 236
Derivative-Free Broyden's Method for Inverse Partially Known Sturm-Liouville Potential Functions PDF
Athassawat Kammanee 237 - 244
Concircular Curvature Tensor of a Semi-Symmetric Metric Connection in a Kenmotsu Manifold PDF
Ajit Barman 245 - 257


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|